Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online
Ask a Homeopath   »  

Taking pregnidoxin for vertigo. Any alternate medicine for pregnidoxin?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Hello, i have vertigo only managed by Pregnidoxin. I was taking Antivert for about 5 years and the FDA stopped production over 1 yeaar ago. The Antivert still left me a little "off center" when I ride my horses and run. However, the Pregnidoxin WAS RIGHT ON! I was receiving it from Canada/India but they cannot be "found" so I am seeking another source. Can you HELP??
Posted Thu, 30 Aug 2012 in Alternative Medicine
Answered by Dr. Rakesh Madhyastha 9 hours later

Thanks for the query

Both these drugs contain the same active drug but antivert lacks caffeine content. There are two options here for you.
1. You could enquire with your doctor and increase the dosage of the antivert
2. Add another drug like a betahistadine to counter the vertigo, I have seen my patients do very well on betahistidine, please ask your doctor if this is possible.

FDA is an authority which does not stop medications without a reason so I suggest you to look into the alternatives I have given instead

I hope I have answered your query, if you have any further queries I will be happy to reply

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor